Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A new sum and its mean value

Gou Su and Zhang Wenpeng
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 55 (103), No. 2 (2012), pp. 209-215
Stable URL: http://www.jstor.org/stable/43679252
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A new sum and its mean value
Preview not available

Abstract

The main purpose of this paper is to introduce a new sum analogous to Dedekind sum, then using the properties of Dirichlet L-functions to study the mean value of the new sum.

Page Thumbnails

  • Thumbnail: Page 
[209]
    [209]
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215